Artykuł w czasopiśmie
Brak miniatury
Licencja

ClosedAccessDostęp zamknięty
 

Statistical solution and partial degenerate regularity for the 2D non-autonomous magneto-micropolar fluids

Uproszczony widok
cris.lastimport.scopus2024-02-12T20:13:21Z
dc.affiliationUniwersytet Warszawski
dc.contributor.authorŁukaszewicz, Grzegorz
dc.contributor.authorLi, Yanjiao
dc.contributor.authorZhao, Caidi
dc.date.accessioned2024-01-26T08:08:36Z
dc.date.available2024-01-26T08:08:36Z
dc.date.issued2020
dc.description.financePublikacja bezkosztowa
dc.description.number4
dc.description.volume71
dc.identifier.doi10.1007/S00033-020-01368-8
dc.identifier.issn0044-2275
dc.identifier.urihttps://repozytorium.uw.edu.pl//handle/item/120664
dc.identifier.weblinkhttp://link.springer.com/content/pdf/10.1007/s00033-020-01368-8.pdf
dc.languageeng
dc.pbn.affiliationmathemathics
dc.relation.ispartofZeitschrift für Angewandte Mathematik und Physik
dc.relation.pages1-24
dc.rightsClosedAccess
dc.sciencecloudnosend
dc.titleStatistical solution and partial degenerate regularity for the 2D non-autonomous magneto-micropolar fluids
dc.typeJournalArticle
dspace.entity.typePublication